# SDR ASAA2024030548274

- Difficulty date: March 5, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 37,178 hours, 11,629 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 111A720210
- Condition: Worn
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING H/P CONNECT DOOR FOUND CHORD WORN OUTBORD LATCH LOCATION. GROUNDED - YES. CUT AND REMOVED THE DAMAGED PART OF THE LOWER CORD REF SRM 57-10-13-2R-3. MMASEKO 65099 03/05/2024. STARTED FABRICATION OF STRAP P/N 7075T6 .125 ALUMINUM PO-1011121 BATCH 2654778. MMASEKO 65099 03/05/2024. STARTED FABRICATION OF FILLER PIECE P/N 7075T6 0.125 ALUMINUM PO-1011121 BATCH: 2654778 MFISCHER 65088 03/05/2024 ASA INSP 39 3/5/2024. REF SRM 57-10-13-2R-3 STEP 4(F). HFEC ACCOMPLISHED OF THE CUT-OUT EDGE PER 737 NDT PART 6, 51-00-00 PROCEDURE 23. NO DAMAGE NOTED ASA INSP 39 82261 3/5/2024 REF SRM 57-10-13-2R-3 STEP 4(G) HFEC ACCOMPLISHED AT THE INITIAL FASTENER HOLES IN THE REPAIR AREA PER 737 NDT PART 6, 51-00-00, PROCEDURE 16. NO CRACK NOTED ASA 39 82261 3/5/2024. FLAP PEENED THE REWORKED AREA REF SRM 57-10-13-2R-3, SOPM 20-10-03. MMASEKO 65099 03/05/2024. LOCATED AND DRILLED ALL HOLES COMMON TO REPAIR PARTS AND STRUCTURE REF 57-10-13 MFISCHER 65088 03/05/2024. APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO REPAIR PARTS; STRAP AND FILLER, REF SRM 57-10-13-2R-3 PARA. 4-N(1)-(3) FKEY 60959 03/05/2024. COUNTERSUNK & DEBURRED HOLES ON LOWER CHORD FOR REPAIR FASTENERS. PLUGGED NUTPLATE ATTACH HOLES ON LOWER CORD. APPLED ALODINE AND PRIMER AT NECESSARY LOCATIONS. INSTALLED NUT PLATES ON REPAIR STRAPS. COMPLETED FABRICATION OF REPAIR PARTS REF SRM 57-10-13--2R-3. PVALDEZ 24884 03/05/2024. OK NTO INSTALL REPAIR PARTS. PVALDEZ 24884 03/05/2024 ASA INSP 81 28062 03/05/2024. INSTALLED REPAI
